MathSciNet Relay Station
MathSciNet bibliographic data
MR2168134 (2007b:62029) 62F12 (62J02)
Īvanov, O. V.; Orlovsʹkiĭ, Ī. V. Asymptotic normality of Koenker-Bassett estimators in nonlinear regression models. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 72 (2005), 30--41; translation in Theory Probab. Math. Statist. No. 72 (2006), 33–45
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement